# SDR SWAA2014120934876

- Difficulty date: November 30, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LOWER SKIN CRACKED AT SECOND INBD FASTENER FROM AFT EDGE ON ACTUATOR RIB.  REPAIRED SKIN IAW SRM.
